# SDR UPS99228457

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, RE-INFORCEMENT DOUBLER CORRODED AND BULKHEAD CRACKED AT BS STA 875 LBL 60 WL 182.  REMOVED AND REPLACED DOUBLER AND REPAIRED BULKHEAD PER SRM 53-10-9 FIG 4.
